# SDR C2XA02CL171

- Difficulty date: August 14, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Melted
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT# 2950 THE CREW REPORTED A STRONG BURNING RUBBER ODOR NEAR THE FRONT OF THE AIRCRAFT.MAINTENANCE INSPECTED AND REPLACED THE LEFT HAND HOT JUG RECEPTACLE.OPERATIONAL CHECKS WERE GOOD.
